# SDR SDR020040

- Difficulty date: December 24, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Sheared
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 7436025
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THROUGH 1000 FT ALT ENGINE NR 1 FLAMED OUT.  (FUEL FLOW AND EPR WENT TO ZERO.  DURING TAKEOFF ALL ENGINE INDICATIONS WERE NORMAL.  C/W AOM PROCEDURES AND RETURNED TO AIRPORT.  REMOVED AND REPLACED FUEL CONTROL UNIT AND FUEL PUMP FUEL PUMP UNIT.  PERFORMED ENGINE TRIM RUN.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
